標題: AN AUTHENTICATION-COMBINED ACCESS-CONTROL SCHEME USING A ONE-WAY FUNCTION
作者: WU, TC
CHANG, CC
YEH, YS
資訊科學與工程研究所
Institute of Computer Science and Engineering
公開日期: 1-三月-1994
摘要: In this paper, we propose an authentication-combined access control scheme for information protection systems. Let a(ij) be the access privilege of User i to File j. Initially, by the Diffie-Hellman public key distribution scheme, the system and the users are assigned distinct secret keys, and their corresponding public keys, respectively. Let K(s) be the secret key and y(s) be the public key of the system, and let K(i) be the secret key and y(i) be the public key of the User i. By using a predefined one-way function F, we compute r(ij) = F(K(i), y(s), a(ij)). Reversely, the access privilege can be retained as a(ij) = F(K(s), y(i), r(ij)). Being different from the previously proposed schemes, our scheme is safer and the user's secret key is used not only for computing the corresponding access privilege to the intended file, but also for authenticating the requesting user not to illegitimately access the protected files. The proposed scheme is simple to establish. Besides, it can perform the access control in dynamic environments, such as change access privileges and insert/delete users or files.
URI: http://hdl.handle.net/11536/2593
ISSN: 0898-1221
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 27
Issue: 5
起始頁: 63
結束頁: 70
顯示於類別:期刊論文


文件中的檔案:

  1. A1994MV46600006.pdf